# SDR CALA2020101601193

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 68,278 hours, 23,974 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 9624
- Condition: Failed
- Location: Ailerons
- Part time: 68,245 hours, 23,958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CMD A AUTOPILOT WILL NOT ENGAGE. NEITHER WILL CWS A. AUTOPILOT B WILL ENGA GE BUT DISCONNECTS A LOCKING UNLOCK FOR UPDATE REPLACED FFC B AND A/P A AILERON ACTUATOR. FFC B, A/P AILERON ACTUATOR, A/P A AND A/P B OPS CHECK GOOD. REF AMM 22-11-33 AND 22-11-25 ADD EMP:303101 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1155827  SN OFF 1037 TT # 1061908  SN OFF 9624 COMPUTER, FLIGH  OFF 29-2211-9-0001 1037 ON 29-2211-9-0001 0217 ACTUATOR, AILER  OFF 29-2711-9-0020 9624 ON 29-2711-9-0020 2180
